# SDR EY2R9600130

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Mcauly 2A34C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C1579C18
- Condition: Cracked
- Location: Thread Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CRACKED IN THREADS AREA
